# SDR ASOA2014040410282

- Difficulty date: March 12, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE GOUGED LOBES.   COMPLIED WITH REO 601R-53-21-2518 AND EC/TC REO 601R-53-21-2518.  MAJOR REPAIR.
